# SDR MYWA100004

- Difficulty date: January 3, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 13,578 hours, 5,240 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 8013
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DESENDING FROM FLT LEVEL 410 LEFT BLEED TRIP OFF LIGHT ILLUMINATED, RESET OK.  DESENDING FROM 310 BLEED TRIP OFF AGAIN.
